Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 352, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 13, 2012, 4:22 AM CDT for Conway County, Faulkner County, Van Buren County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2012, 4:22 AM CDT (09:22 UTC)
- Expired
- Aug 13, 2012, 5:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Faulkner County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 47 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 338 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
818
WUUS54 KLZK 130922
SVRLZK
ARC029-045-141-131000-
/O.NEW.KLZK.SV.W.0352.120813T0922Z-120813T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
422 AM CDT MON AUG 13 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
SOUTHERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 500 AM CDT
* AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES EAST OF BLICK TO NEAR
BETHLEHEM TO 3 MILES EAST OF MORRILTON...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MORRILTON... CONWAY... WOOSTER...
WHIPPLE... TWIN GROVES... ST. VINCENT...
SPRINGHILL... SPRINGFIELD... SOLGOHACHIA...
SEQUOYA PARK... PICKLES GAP... OPPELO...
MIDDLETON... MENIFEE... MALLET TOWN...
LANTY... HILL CREEK... GUY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 106 AND 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3531 9226 3507 9229 3507 9254 3512 9256
3507 9263 3507 9265 3510 9262 3511 9264
3508 9268 3508 9282 3527 9272 3547 9276
3548 9230
TIME...MOT...LOC 0922Z 259DEG 23KT 3540 9263 3528 9261
3515 9268
$$
581 follow-up statement
623
WWUS54 KLZK 130948
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
448 AM CDT MON AUG 13 2012
ARC029-045-141-131000-
/O.CON.KLZK.SV.W.0352.000000T0000Z-120813T1000Z/
CONWAY AR-FAULKNER AR-VAN BUREN AR-
448 AM CDT MON AUG 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN VAN BUREN...NORTHWESTERN FAULKNER AND SOUTHEASTERN
CONWAY COUNTIES UNTIL 500 AM CDT...
AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NEAR DAMASCUS TO 3 MILES
NORTHWEST OF GREENBRIER TO 3 MILES SOUTHEAST OF MENIFEE...MOVING EAST
AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
CONWAY... WOOSTER... TWIN GROVES...
SPRINGHILL... PICKLES GAP... MENIFEE...
MALLET TOWN... GUY... GREENBRIER...
DAMASCUS... CATHOLIC POINT... MT OLIVE...
MARTINVILLE... HOLLAND... BEAVER FORK LAKE...
WOOLLY HOLLOW SP... SODA VALLEY... SHADY GROVE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3528 9226 3517 9227 3508 9232 3508 9254
3512 9256 3508 9262 3508 9264 3510 9262
3511 9263 3524 9256 3540 9255 3541 9228
TIME...MOT...LOC 0948Z 259DEG 23KT 3538 9243 3526 9241
3513 9249
$$
58What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 11:03 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Aug 12, 11:03 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1103 PM CDT SUN AUG 12 2012 .UPDATE... UPDATED THE FORECAST FOR SEVERE THUNDERSTORM WATCH 575 IN NORTHWEST AND WEST CENTRAL ARKANSAS. A FEW STRONG THUNDERSTORMS ARE IN FAR NORTHWEST ARKNASAS PREPARING TO POSSIBLY MOVE INTO OUR CWFA. && .PREV DISCUSSION... /ISSUED 913 PM CDT SUN AUG 12 2012/ UPDATE... A WARM FRONT HAS MOVED NORTH THROUGH CENTRAL ARKANSAS. THIS HAS SIGNIFICANTLY SLOWED THE COOLING IN CENTRAL AND SOUTH ARKANSAS. DEW POINTS HAVE ALSO BEEN RISING THE LAST FEW HOURS. A FEW SHOWERS HAVE MOVED ACROSS ARKANSAS THIS EVENING AND AN AREA OF THUNDERSTORMS MOVING THROUGH SOUTH OKLAHOMA WILL MOVE INTO SOUTHWEST ARKANSAS SOON. THE WEST HAS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT. CENTRAL AND SOUTH SECTIONS HAVE BECOME MORE UNSTABLE SO MORE THUNDERSTORMS SHOULD DEVELOP DURING THE OVERNIGHT HOURS. ADJUSTED TEMPERATURES AND CLOUD COVER DUE TO THE GIVEN CONDITIONS AND TRENDS. PREV DISCUSSION... /ISSUED 730 PM CDT SUN AUG 12 2012/ AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL POP UP OVERNIGHT AHEAD OF A COLD FRONT ARRIVING FROM THE PLAINS. IN GENERAL...THERE WILL BE HIGH CLOUDS INITIALLY...WITH LOWER CLOUDS FROM 4000 TO 6000 FEET AS STORMS DEVELOP. SURROUNDING STORMS...MVFR CEILINGS/VISIBILITIES ARE EXPECTED. CHANCES FOR PRECIPITATION WILL CONTINUE INTO MONDAY MORNING BEFORE THE FRONT SWEEPS THROUGH THE REGION. WINDS AHEAD OF THE FRONT WILL BE SOUTHEAST TO SOUTHWEST AT 4 TO 8 MPH OVERNIGHT. WINDS ON MONDAY WILL BE WEST/NORTHWEST AT 8 TO 14 MPH BEHIND THE FRONT...WITH SOME GUSTS UP TO 20 MPH. (46) DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE FIRST PERIOD TO SECOND PERIOD CONVECTION CHANCES AND ANY CHANCE FOR SEVERE STORMS. COOLER TEMPS TUESDAY. NEXT CHANCE OF RAIN WEDNESDAY WITH A LIFTING WARM FRONT...THEN THE NEXT COLD APPROACHES THURSDAY TO FRIDAY WITH AN UNSETTLED NW UPPER FLOW. ONLY SAW LIGHT SHOWERS THIS MORNING BUT MOST DID NOT REACH THE GROUND DUE TO QUITE DRY ATMOSPHERE. 12Z KLZK SOUNDING HAD A PRECIP WATER VALUE OF 1 INCH AND QUITE DRY 2K TO 13K FT. SURFACE ANALYSIS DOES HAVE THE SURFACE HIGH OFF TO THE NE NOW AND A LIGHT SE FLOW HAS RETURNED TO AR. DEW POINT TEMPS THIS MORNING OVER SOUTHERN AR WERE IN THE LOWER TO MID 60S AND NOW HAVE MADE IT TO AROUND 70 IN SPOTS. CENTRAL AND NORTH WAS IN THE 50S THIS MORNING ARE NOW HIT THE UPPER 50S TO LOWER 60S. MOISTURE SURGE OUT OF THE SOUTH HAS HELPED WITH DEW POINT TEMPS OVER NE TX IN THE 70S. WEAK SHORT WAVE ENERGY IN THE UPPER NW FLOW DID MOVE OVER AR AND DEVELOP THE CLOUDS AND LIGHT SHOWERS THIS MORNING TO AFTERNOON. SPC DAY 1 DOES HAVE A SLIGHT RISK OF SEVERE STORMS MAINLY OVER WESTERN AREAS... WHICH WOULD BE LATER AS MORE JET DYNAMICS SET UP OVER THE WEST...BETTER MOISTURE INFLUX...INSTABILITY...LIFT AND THE COLD FRONT GRADUALLY SAGS SE. BETTER CHANCES OF CONVECTION WILL BE LATER TODAY AND TONIGHT. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT WILL HAVE THE SLIGHT TO CHANCE POPS IN THE EVENING AND OVERNIGHT HOURS OVER AR...ASSOCIATED WITH UPPER SUPPORT AND THE COLD FRONT. MODEL TIMING IS CONSISTENT BUT GFS REMAINS MUCH MORE AGGRESSIVE WITH CONVECTION AND QPF. WILL FAVOR MORE OF A NAM AND ECMWF BLEND AND KEPT POPS BELOW 50 PERCENT AT THIS TIME. ADJUST MAY HAVE TO BE MADE WITH LATER UPDATES BASED ON CONVECTION TRENDS WHEN IT INITIATES. THE FRONT WILL GRADUALLY MOVE THROUGH AR ON MONDAY AND SOME CONVECTION WILL BE POSSIBLE ALONG AND AHEAD OF THE BOUNDARY. GRADUALLY END RAIN CHANCES MONDAY EVENING. HIGH PRESSURE DOMINATES THE FORECAST ON TUESDAY WITH DRY AND TEMPS CLOSE TO NORMAL VALUES. TUESDAY NIGHT TO WEDNESDAY ADDITIONAL SHORT WAVE ENERGY IS SEEN IN THE UPPER NW FLOW...AND THE PREVIOUS BOUNDARY LIFTS BACK NORTH AS WARM FRONT. A BIT OF A LULL WEDNESDAY NIGHT...THEN THURSDAY HAS MORE CONVECTION POTENTIAL AS MORE SHORT WAVE ENERGY AND AN APPROACHING FRONTAL SYSTEM EFFECT AR. THERE REMAINS SOME RISK OF STRONG TO SEVERE STORMS...MAINLY ISOLATED...WITH EACH FRONT AND SHORT WAVE...BUT PINNING DOWN THE EXACT TIMING AND LOCATION IS DIFFICULT. LONG TERM...THURSDAY THROUGH SUNDAY THE SHORT OF IT...GOOD CHANCES FOR RAIN ON THU/FRI...WITH A NOTABLE COOL DOWN HEADING INTO THE WEEKEND. THE LONG STORY...THE LONG TERM PERIOD CONTINUES TO LOOK LIKE AN ACTIVE ONE...WITH A PROGRESSIVE UPPER FLOW...A DECENT SHOT AT WIDESPREAD RAIN WITH A FRONT ON THU/FRI...AND BELOW NORMAL TEMPS FOLLOWING THE FRONT. MODELS STILL IN GOOD AGREEMENT ON THE EVOLUTION OF THE UPPER FLOW LATE THIS WEEK. A STRONG NRN BRANCH TROUGH WILL SLIP OUT OF CANADA AND MOVE ACROSS THE NRN PLAINS AND UPPER MIDWEST THURSDAY INTO FRIDAY. THIS WILL PUSH A FRONT SOUTH THROUGH THE PLAINS AND INTO ARKANSAS BY LATE THU EVENING. HELPING DRIVE THE FRONT WILL BE A FORECAST SFC HIGH OF ABOUT 1020-1025MB..ORIGINATING FROM THE YUKON AND FAR NRN BRITISH COLUMBIA PROVINCES. OBVIOUSLY THIS AIR MASS WILL UNDERGO MODIFICATION AS IT TRAVELS SOUTH...BUT IT IS WORTH NOTING THAT IS A COOL AIR MASS WITH DEWPOINTS IN THE 40S AND 50S ACROSS A LARGE PORTION OF WRN CANADA. THIS GIVES SOME CREEDENCE TO THE MODELS FORECASTING HIGHS AND LOWS SOME 5-10 DEGREES BELOW SEASONAL NORMS FRIDAY ONWARD. IN FACT...IF YOU BUY THE GUIDANCE AT FACE VALUE...SAT MAY BRING WIDESPREAD LOWS IN THE 50S IN NRN ARKANSAS...AND AFTERNOON HIGHS THAT STRUGGLE TO MAKE 85 ACROSS MUCH OF THE FORECAST AREA. WHILE I DID TREND THE FORECAST DOWNWARDS...DID NOT COOL HIGHS/LOWS AS LOW AS CURRENT GUIDANCE SUGGESTS. CONFIDENCE IS GROWING IN A NOTABLE PATTERN SHIFT AND COOLDOWN...IT IS JUST NOT HIGH ENOUGH TO PULL THE TRIGGER ON THAT TYPE OF FORECAST QUITE YET. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 91 66 88 / 40 30 10 10 CAMDEN AR 72 94 68 93 / 30 30 20 10 HARRISON AR 69 88 64 86 / 50 20 10 10 HOT SPRINGS AR 72 94 68 91 / 40 30 10 10 LITTLE ROCK AR 72 92 68 89 / 40 30 10 10 MONTICELLO AR 71 94 70 91 / 20 40 20 10 MOUNT IDA AR 72 93 66 91 / 40 30 10 10 MOUNTAIN HOME AR 69 89 64 87 / 50 20 10 10 NEWPORT AR 68 91 67 88 / 40 30 10 10 PINE BLUFF AR 71 93 68 90 / 30 30 10 10 RUSSELLVILLE AR 71 91 68 90 / 40 20 10 10 SEARCY AR 70 90 67 88 / 40 30 10 10 STUTTGART AR 71 91 68 89 / 30 30 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 51
Hazardous weather outlook, Aug 12, 9:50 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 950 PM CDT SUN AUG 12 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 950 PM CDT SUN AUG 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE DEVELOPING IN EASTERN OKLAHOMA AND WESTERN ARKANSAS LATE THIS EVENING. THE STORMS WILL BE AHEAD OF A COLD FRONT APPROACHING FROM THE SOUTHERN PLAINS. DURING THE OVERNIGHT HOURS...HIT AND MISS STORMS WILL MOVE ACROSS THE REGION WITH THE FRONT. A FEW OF THE STORMS COULD BE SEVERE... MAINLY WEST OF LITTLE ROCK. QUARTER SIZE HAIL OR LARGER AND DAMAGING WINDS WILL BE THE MAIN CONCERNS. DUE TO ONGOING DROUGHT CONDITIONS AND DRY VEGETATION...THERE IS ALSO A CONCERN FOR ISOLATED WILDFIRES DUE TO LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN CHANCES WILL CONTINUE IN SOUTHEAST ARKANSAS MONDAY MORNING BEFORE THE COLD FRONT EXITS THE STATE. RAIN CHANCES WILL REENTER THE FORECAST WEDNESDAY THROUGH FRIDAY AS A STRONGER FRONT ARRIVES FROM THE WEST. THIS FRONT WILL ALSO BRING BELOW NORMAL TEMPERATURES TO THE STATE AT THE END OF THE UPCOMING WEEK. THE FIRE DANGER WILL REMAIN AN ISSUE UNTIL WIDESPREAD SUBSTANTIAL RAIN IS RECEIVED. BURN BANS ARE IN PLACE IN MANY COUNTIES OF ARKANSAS...AND ANY UNCONTROLLED OR ACCIDENTAL FIRE COULD QUICKLY GROW OUT OF CONTROL. .SPOTTER INFORMATION STATEMENT... SEVERE STORMS ARE EXPECTED TO BE ISOLATED OVERNIGHT...SO SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/46
In the hours before
Local storm report, Aug 13, 3:04 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
304 AM CDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND DMG CONWAY 35.09N 92.45W
08/13/2012 FAULKNER AR LAW ENFORCEMENT
TREES DOWN IN CITY OF CONWAY.
&&
58Local storm report, Aug 13, 3:17 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 AM CDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM TSTM WND GST LITTLE ROCK AIR FORCE B 34.92N 92.15W
08/13/2012 M49 MPH PULASKI AR OFFICIAL NWS OBS
&&
58Local storm report, Aug 13, 3:26 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 AM CDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM TSTM WND DMG VILONIA 35.08N 92.21W
08/13/2012 FAULKNER AR TRAINED SPOTTER
LARGE BRANCHES DOWN IN VILONIA.
0324 AM TSTM WND GST LITTLE ROCK AIR FORCE B 34.92N 92.15W
08/13/2012 M55.00 MPH PULASKI AR OFFICIAL NWS OBS
0324 AM TSTM WND DMG LITTLE ROCK AIR FORCE B 34.92N 92.15W
08/13/2012 PULASKI AR OTHER FEDERAL
TREES DOWN AT LITTLE ROCK AIR FORCE BASE IN JACKSONVILLE.
&&
58Local storm report, Aug 13, 3:47 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
347 AM CDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND DMG 3 N LITTLE ROCK AIR FOR 34.96N 92.15W
08/13/2012 PULASKI AR NWS EMPLOYEE
SEVERAL TREE LIMBS DOWN...ALONG WITH PEA SIZE HAIL.
&&
58Special weather statement, Aug 13, 3:53 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 353 AM CDT MON AUG 13 2012 ARZ043-044-130940- PULASKI AR-SALINE AR- 353 AM CDT MON AUG 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE AND SOUTHERN PULASKI COUNTIES UNTIL 445 AM CDT... AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF LAKE NORRELL...OR 10 MILES NORTHWEST OF BENTON...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... SW LITTLE ROCK... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... BRYANT... WRIGHTSVILLE... SWEET HOME... SHANNON HILLS... PROTHRO JUNCTION... OTTER CREEK... MABELVALE... LAKE NORRELL... IRONTON... HURRICANE LAKE... GEYER SPRINGS... CHENAL VALLEY... ARGENTA... WOODSON... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 119 AND 142. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 153 AND 154. THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 8. THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 5. THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 12. THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3478 9218 3453 9221 3461 9276 3479 9274 TIME...MOT...LOC 0854Z 276DEG 29KT 3469 9264 44
Local storm report, Aug 13, 4:11 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
411 AM CDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG MAYFLOWER 34.97N 92.42W
08/13/2012 FAULKNER AR LAW ENFORCEMENT
TREES DOWN IN MAYFLOWER.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 38 min |
| Aug 13, 12:47 AM CDT | Special Weather Statement | LZK | Logan, Yell | 43 min |
| Aug 13, 1:01 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 44 min |
| Aug 13, 1:03 AM CDT | Special Weather Statement | LZK | Scott | 47 min |
| Aug 13, 1:05 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 40 min |
| Aug 13, 1:32 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Perry, Pope, Yell | 58 min |
| Aug 13, 1:37 AM CDT | Special Weather Statement | LZK | Yell | 43 min |
| Aug 13, 2:07 AM CDT | Special Weather Statement | LZK | Conway | 43 min |
| Aug 13, 2:10 AM CDT | Special Weather Statement | LZK | Newton | 45 min |
| Aug 13, 2:15 AM CDT | Special Weather Statement | LZK | Perry | 45 min |
| Aug 13, 2:23 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 67 min |
| Aug 13, 3:01 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 59 min |
| Aug 13, 3:49 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 41 min |
| Aug 13, 3:53 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Aug 13, 4:00 AM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 45 min |
| Aug 13, 4:24 AM CDT | Special Weather Statement | LZK | Sharp | 46 min |
| Aug 13, 4:45 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski | 45 min |
| Aug 13, 4:47 AM CDT | Special Weather Statement | LZK | Monroe, Prairie | 63 min |
| Aug 13, 4:57 AM CDT | Special Weather Statement | LZK | Faulkner | 28 min |
| Aug 13, 6:09 AM CDT | Special Weather Statement | LZK | Monroe | 46 min |
| Aug 13, 7:06 AM CDT | Special Weather Statement | LZK | Arkansas, Jefferson, Lincoln | 44 min |
| Aug 13, 7:07 AM CDT | Special Weather Statement | LZK | Monroe | 23 min |
| Aug 13, 7:08 AM CDT | Special Weather Statement | LZK | Lonoke | 32 min |
| Aug 13, 7:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 41 min |
| Aug 13, 7:45 AM CDT | Special Weather Statement | LZK | Desha, Lincoln | 30 min |
| Aug 13, 8:19 AM CDT | Special Weather Statement | LZK | Arkansas | 31 min |
| Aug 13, 3:03 PM CDT | Special Weather Statement | LZK | Desha | 32 min |
| Aug 13, 4:16 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 34 min |
| Aug 13, 4:32 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 43 min |
| Aug 13, 5:14 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 46 min |
| Aug 13, 6:00 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 45 min |
| Aug 13, 6:19 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 41 min |
| Aug 13, 6:45 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.